Ask an expert
Question

30 Mar 2007

Effects of oral contraceptives
How long does it take for the effects of oral contraceptives to wear off? I'm 31 years old and have been on Triphasil for 10 years and stopped taking them in mid-Novemember 2006. My monthly menstruation cycle is normal and regular, lasting 3 days.
Answer 388 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

They are usually out of your system within 3 months.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20025 votes
Vote